edoc

On the Lp-differentiability of certain classes of functions

Alberti, Giovanni and Bianchini, Stefano and Crippa, Gianluca. (2014) On the Lp-differentiability of certain classes of functions. Revista matemática Iberoamericana, Vol. 30, no. 1. pp. 349-367.

[img]
Preview
PDF - Accepted Version
386Kb

Official URL: http://edoc.unibas.ch/dok/A6183954

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa)
UniBasel Contributors:Crippa, Gianluca
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:EMS
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Last Modified:31 Dec 2015 10:56
Deposited On:07 Nov 2014 08:29

Repository Staff Only: item control page